# SDR NM09EDR001

- Difficulty date: September 13, 2004
- Submitted: October 4, 2004
- Operation: General aviation
- Aircraft: N502CH
- Make and model: Hughes 369D
- Aircraft serial: 0252D
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 369D22014
- Part serial: 0099992419
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, THE MAIN ROTOR DRIVESHAFT WAS REMOVED FOR INSPECTION. THE MECHANIC LOOKED DOWN THE MAST AND FOUND THE PAINT ON THE INSIDE DIAMETER WAS BLISTERED AND PEELING. THE MECHANIC ALSO NOTICED PAINT ON THE TOP OF THE MAIN TRANSMISSION SPLINES. THE MAIN ROTOR MAST WAS REMOVED AND IT WAS NOTICED THAT THE PAINT ON THE BOTTOM FLANGE WAS ALSO PEELING AND THE INSIDE WAS CORRODING. THE MAIN TRANSMISSION WAS REMOVED FOR CONTAMINATION AND INSPECTED. THE MAIN ROTOR MAST WAS REPLACED. THE MANUFACTURE WAS NOTIFIED. THE MAST WAS INSTALLED 11-13-2000.
